Discussions that mention verelan

High & Low Blood Pressure board


I'm a fairly new bp patient. I'm 51 and only started seeing higher (140-90) readings since last June.


Mid December it was going up to 160/100 and the doctor put me on Verelan PM 300 mg. Also some meds for anxiety which I've since stopped taking, it was elavil and way too strong.

She also has me taking lisinopril 20mg in the morning.

My numbers have somewhat stabalized the past few weeks and recently have been 120/80 or less. Anxiety seems manageable as well.

I've been thinking of suggesting that I stop the Verelan PM and try only the lisinopril. I don't have side effects from either but from what I read the lisinopril is somewhat "safer". I think I'm taking more meds than are needed.

I've also wondered why she put me on such a high does of Veralan to start out with.

Anyway, I forgot to take the Verelan last night. My bp was low in the morning and so far all day it has been good/low. 111/75 right now.

Is it OK for me to just not take the Verelan PM for a few more days and see if the bp stays low? If I were going to have a reaction to going off it suddenly would I know it by now?

Thanks. I know I could call the dr. but hoping for some advice here too.

Ginny
Hi Lenin, thanks for the reply. No angina at all in my history.

Luckily I am NOT coughing at all from the lisinopril. My numbers are still looking great today, and I skipped my Verelan PM again last night.

I am keeping a close watch on my bp numbers and recording them.

Thanks again!

Ginny